# SDR R61A201907190761

- Difficulty date: July 19, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 29,252 hours, 22,822 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fastener
- Condition: Missing
- Location: Shear Tie
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK - MAJOR - MISSING ALL FASTENERS IN SHEAR CLIP FRAME 22 APROX STGR 09R-10R. LOCATED, DRILLED AND INSTALLED SHEAR
CLIP AT FRAME 22 APROX STGR 09R-10R REF. SRM 51-40-02, 51-40-08. RESTORED SURFACE PROTECTION TO SHEAR CLIP FRAME 22 APROX STR 09R-10R REF. SRM 51-23-06.
